# SDR CA190328014

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,802 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: MS21044N3
- Condition: Incorrect
- Location: Mlg Uplock
- Part time: 999,999 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ATTEMPT TO DUPLICATE A REPORTED LANDING GEAR DEFECT IT WAS OBSERVED THAT INCORRECT HARDWARE (PER CESSNA 550 IPC, REV 30, 32-10-01 FIGURE 1 #15) A REDUCED DIAMETER LOCKING NUT P/N MS21042-3 WAS BEING USED TO ATTACH THE UP LOCK ACTUATOR SUPPORT TO THE WHEEL WELL UPPER STRUCTURE.  UPON INSTALLATION OF THE CORRECT HARDWARE (CESSNA 550 IPC, REV 30, 32-10-01 FIGURE 1 #15) IT WAS OBSERVED DURING A GROUND FUNCTION CHECK OF LANDING GEAR EXTENSION THAT THE UP LOCK LATCH CAME INTO CONTACT WITH THE NUT MS21044N3 (FIBRE LOCKING) THUS NOT ALLOWING THE LANDING GEAR TO TRAVEL TO THE DOWN AND LOCKED POSITION.  HOWEVER, WHEN THE HARDWARE WAS INSTALLED TO ITS PREVIOUS CONFIGURATION, WITH THE REDUCED DIAMETER LOCKING NUT (MS21042-3) NO CONTACT WAS OBSERVED AND THE SYSTEM FUNCTIONED WITHIN LIMITS.
